# SDR FOTR20160711073

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N364AG
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,532 hours, 13,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U2
- Condition: Corroded
- Location: Fuselage
- Part time: 32,532 hours, 13,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 992 FLOOR SUPPORT, ZEE-ANGLE, RBL 36-56 HAS CORROSION AT FASTENER HOLES.  REPLACED ON FAS NR 83290 W/O N364AG-01-01.
